# SDR HNAA2021122000604

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 39,580 hours, 35,661 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  692     30-10  2472263  18DEC21  YYZ  CLOSE
      WING A/ICE FAIL ON CLIMB SHORTLY AFTER TAKEOFF. RESOLVED AFTER FOLLOWING QRH
FACT  18DEC21  21:46  PHL
            VISUALLY INSP L/H WING ANTI ICE VALVE AND DUCT WEAR NO DEFECTS NOTED. PERFORMED OPS CHECK OF WING ANTI ICE SYSTEM  AND ANTI ICE VALVES IAW AMM 30-00-00-05 OPS CHECK GOOD OK FOR SERVICE
